Alert archive / New Jersey / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 12, 2020, 8:14 AM EST for Atlantic County, Ocean County, New Jersey. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2020, 8:14 AM EST (13:14 UTC)
- Expired
- Jan 12, 2020, 9:00 AM EST
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 43 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WWUS81 KPHI 121314
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
814 AM EST Sun Jan 12 2020
NJZ020>022-025>027-121400-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
814 AM EST Sun Jan 12 2020
...A LINE OF SHOWERS WILL AFFECT ATLANTIC...NORTHERN CUMBERLAND...
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 814 AM EST, radar indicated showers were located along a line
extending from Bamber Lake to near Batsto to near South Vineland.
Movement was east at 60 mph.
Wind gusts up to 50 mph are possible with these showers.
Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Barnegat, Hammonton,
Beachwood, Brigantine, Absecon, Buena, Egg Harbor City, Tuckerton,
Seaside Heights, Weymouth, Estell Manor, Surf City, Port Republic,
Elwood-Magnolia, Wading River and Warren Grove.
This includes the following highways...
Atlantic City Expressway between mile markers 9 and 28.
Garden State Parkway between mile markers 38 and 80.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3999 7397 3977 7397 3943 7427 3940 7530
3948 7511 3946 7508 3950 7508 3953 7501
3951 7499 3956 7494 3959 7487 3989 7444
TIME...MOT...LOC 1314Z 252DEG 54KT 3989 7429 3962 7467 3946 7506
$$
StaarmannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 12, 6:25 AM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Jan 12, 6:25 AM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
625 AM EST Sun Jan 12 2020
.SYNOPSIS...
In the wake of a strong cold front this morning, high pressure
will build in behind for early part of this week. A weak low will
move across Delmarva Monday night and Tuesday. A stronger low
will affect the region next Wednesday and into Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
With the latest model soundings, getting increasingly concerned
on wind gusts behind the cold front further south and east from
where we had the original wind advisory. Therefore, expanded the
wind advisory to include all of the 95 corridor and most of the
NJ coastal plains. Some guidance even shows potential for high
wind warning criteria in the higher terrain of the poconos and
NW NJ, but given that the max winds should stay well northwest
of our region, did not have enough confidence to upgrade those
areas at this time.
The narrow convective band of showers should cross off shore by
mid morning. Once that happens, the main story will be the
gusty southwesterly/westerly winds.
As for temperatures today, the daily high temperatures are
likely to be reached before sunrise. In fact, 3 of our climate
sites have already set or tied new daily record highs. This is
one of those days where the daily high will not accurately
reflect the story as temperatures should be falling through the
day time.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
The cold front that will cross the region today will stall south
of our region. A low pressure system riding along the front
could bring some light rain to portions of Delmarva late
tonight. Otherwise, tranquil weather is expected for the rest of
the region. Although temperatures tonight should still be 10 to
15 degrees above normal, it will be a stark departure from what
we have seen the last two nights. Lows will be in the 30s for
most of the region, with upper 20s possible across the higher
terrain of the southern Poconos and northwest NJ, and lower 40s
will be possible for the shore and portions of Delmarva.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
No significant changes to the long term forecast with this
update.
The Long Term will feature several weaker systems early, then a
stronger system late next week and into next weekend.
Temperatures will remain mostly above normal next week, but
colder air will be moving towards the area Friday and the
pattern beyond the long term looks to flip to cold (January-
like!) for a change.
Monday thru Monday night - Dry for much of the forecast area
with high pressure building to the north. The front that moves
through the area Sunday gets hung up south of the area Sunday
night into Monday and a few waves of low pressure are expected
to move along it. One moves through Monday and another early
Tuesday. Both of these systems will bring more clouds and some
small chc pops for Delmarva and perhaps up into srn NJ. Pops
were not changed much from the earlier fcst. It will be warm
enough for rain however.
Tue/Tue night...The return flow behind the departing high will
set up an opportunity for sct showers as a lingering front moves
through and low pressure also moves across the Great Lakes
region. Pops attm are in the high chc/low likely range.
Temperatures will be warm enough to support rain across the
area. The GFS and CMC models are quite a bit wetter with the
system while the EC has only small areas of showers and minor
QPF.
Wednesday thru Thursday...Fair weather Wednesday. Another low
deepens across the Great Lakes and sends a front across the
area. Thursday. A new low develops along the front over the
ocean and deepens rapidly. This will bring more chc for rains to
the area along with gusty winds. Temperatures remain too warm
for any snow most areas, although a little at the onset and
towards the end are possible across the N/W areas.
Thursday night thru Saturday - Fair weather Thursday night and
Friday with perhaps sct snow showers across the Poconos. Another
storm is expected to move across the region next weekend.
Widely varied solutions presently, but all of the models show a
significant low moving nearby with plenty of QPF expected. The
EC/GFS move the low north while the CMC has a close approach
(over the CWA). Just keeping chc pops in the fcst for now with
plenty of timing/pop adjustments expected thru the week.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through mid morning...Mostly MVFR conditions are expected.
Brief IFR conditions are possible, and we may start to see some
improvement to VFR at times. A line of showers, with wind gusts
up to 40 kt will be crossing the region through 14Z. Moderate
confidence on the overall pattern.
Today...Conditions should improve to VFR within a few hours
after the cold front and line of showers has past. With the
front, expect an abrupt shift to southwesterly winds, with gusts
generally near or above 25 knots. For KRDG and KABE, gusts as
high as 40 kt are possible. Moderate confidence on the overall
pattern.
Tonight...VFR conditions are expected. Wind should diminish
quickly after 00Z, with northwesterly winds mostly 10 kt or less
overnight. High confidence.
Outlook...
Mon/Mon night...VFR most areas. MVFR psbl across srn DE with
showers possible. Tue/Tue night...MVFR/IFR possible in sct
showers otherwise VFR. Wed...VFR expected. Thu...MVFR/IFR
possible with sct showers. Gusty winds expected.
&&
.MARINE...
Gale force gusts are expected to continue on all the waters
through at least mid day. This afternoon, winds should gradually
diminish as they shift to more westerly and eventually
northwesterly. However, SCA conditions for both winds and seas
are likely to linger through the afternoon. By this evening,
winds and waves should be below SCA criteria on the Delaware
Bay. For the Atlantic coastal waters, elevated seas may linger
for much, if not all of tonight.
Patch fog has developed, primarily for the Delaware coastal
waters. However, the fog should gradually dissipate as colder
and drier air moves in.
Outlook...
Monday thru Wednesday night...Mostly sub-SCA. Fair Monday with
only a few showers possible across the DE coastal and srn DE Bay
waters. Sct showers Mon night thru Tue night and also Wed
night. Fair Wed.
Thursday...Gales probable. SCA or Gale for upper Delaware Bay.
Rain.
&&
.CLIMATE...
All sites had record highs Saturday. So far for Sunday, KILG,
KMPO and KABE have either tied or set a new record high already!
Initial RERs have been sent, and will take another look at
temperatures and records once the convection shifts off shore.
With temperatures falling through the day time, high
temperatures are likely to be reached near sunrise. Here are
the records for Sunday:
Date KACY KPHL KILG KABE KTTN KGED KRDG KMPO
01-12 67|2017 72|1890 68|2017 65|2018 68|1890 70|1975 68|1975 59|2018
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 1 PM EST this afternoon for PAZ054-055-
060>062-070-071-101>106.
NJ...Wind Advisory until 1 PM EST this afternoon for NJZ001-007>010-
012>022-025>027.
DE...Wind Advisory until 1 PM EST this afternoon for DEZ001.
MD...Wind Advisory until 1 PM EST this afternoon for MDZ008.
MARINE...Gale Warning until noon EST today for ANZ430-431-450>455.
&&
Synopsis...O'Hara
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Climate...Hazardous weather outlook, Jan 12, 6:06 AM EST, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 606 AM EST Sun Jan 12 2020 DEZ001-MDZ008-NJZ001-007>010-012>022-025>027-PAZ054-055-060>062-070- 071-101>106-131115- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Coastal Atlantic- Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 606 AM EST Sun Jan 12 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind Advisory conditions will be possible Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ002>004-MDZ012-015-019-020-NJZ023-024-131115- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Cape May-Atlantic Coastal Cape May- 606 AM EST Sun Jan 12 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. Gusty winds near 45 mph will be possible with showers through mid morning this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind Advisory conditions will be possible Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-131115- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 606 AM EST Sun Jan 12 2020 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gale force gusts are possible on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jan 12, 6:00 AM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
600 AM EST Sun Jan 12 2020
DEZ001-002-MDZ008-012-015-121145-
Kent-New Castle-Queen Anne's-Cecil-Kent-
600 AM EST Sun Jan 12 2020
...A LINE OF HEAVY SHOWERS WILL AFFECT NEW CASTLE...NORTHERN
KENT...NORTHERN KENT AND CECIL COUNTIES...
At 600 AM EST, radar indicated heavy showers were located along a
line extending from Blake to Havre De Grace to Bel Air South to near
Baltimore. Movement was east at 45 mph.
Wind gusts of 40 to 50 mph will occur along portions of this line of
showers.
Locations impacted include...
Wilmington, Newark, Middletown, Elkton, Calvert, Smyrna, New Castle,
North East, Clayton, Delaware City, Charlestown, Newport, Cecilton,
Millington, Betterton, Blake, Stanton, Glasgow, Bohemias Mills and
Morgnec.
This includes the following highways...
Interstate 95 in Maryland between mile markers 91 and 109.
Interstate 95 in Delaware between mile markers 0 and 12.
LAT...LON 3929 7617 3934 7616 3937 7606 3943 7600
3952 7598 3955 7608 3961 7613 3972 7600
3973 7548 3963 7556 3957 7550 3954 7554
3950 7553 3951 7548 3949 7554 3946 7554
3943 7546 3921 7533 3926 7622
TIME...MOT...LOC 1100Z 257DEG 41KT 3972 7590 3957 7613 3950 7634 3934
7662
GorseSpecial weather statement, Jan 12, 6:29 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
629 AM EST Sun Jan 12 2020
NJZ001-008>010-012-015-PAZ104>106-121215-
Morris-Hunterdon-Sussex-Somerset-Middlesex-Mercer-Lower Bucks-Upper
Bucks-Eastern Montgomery-
629 AM EST Sun Jan 12 2020
...A LINE OF HEAVY SHOWERS WILL AFFECT HUNTERDON...MORRIS... EASTERN
SUSSEX...MERCER...SOMERSET...MIDDLESEX...EAST CENTRAL MONTGOMERY AND
CENTRAL BUCKS COUNTIES...
At 628 AM EST, radar indicated heavy showers were located along a
line extending from near Vernon Valley to near Hopatcong to near
Califon to Sand Brook to Robesonia to near Ambler. Movement was
northeast at 60 mph.
Wind gusts of 40 to 50 mph will occur along portions of this line of
showers.
Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Morristown, Somerville,
Somerset, Edison, Old Bridge, East Brunswick, Bridgewater, South
Brunswick, Sayreville, North Brunswick, Ewing, Carteret, Dover,
Madison, Hopatcong, Middlesex and Princeton.
This includes the following highways...
Garden State Parkway between mile markers 121 and 134.
Interstate 287 in New Jersey between mile markers 0 and 54.
Interstate 295 in New Jersey between mile markers 64 and 76.
Interstate 78 in New Jersey between mile markers 15 and 42.
Interstate 80 in New Jersey between mile markers 25 and 47.
New Jersey Turnpike between exits 8A and 13.
Pennsylvania Turnpike near exit 343.
LAT...LON 4120 7437 4104 7450 4100 7430 4091 7427
4091 7433 4075 7436 4067 7446 4065 7440
4060 7446 4060 7422 4050 7428 4045 7423
4040 7425 4026 7444 4014 7521 4033 7517
4046 7498 4072 7492 4096 7470 4127 7451
TIME...MOT...LOC 1128Z 243DEG 60KT 4128 7448 4099 7465 4074 7487 4048
7494 4035 7512 4015 7517
GorseSpecial weather statement, Jan 12, 6:32 AM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
632 AM EST Sun Jan 12 2020
DEZ001-002-MDZ008-NJZ013-015>019-021-027-PAZ070-071-104-106-121215-
Kent-New Castle-Cecil-Salem-Camden-Mercer-Southeastern
Burlington-Northwestern Burlington-Cumberland-Western
Monmouth-Gloucester-Lower Bucks-Eastern
Montgomery-Philadelphia-Delaware-
632 AM EST Sun Jan 12 2020
...A LINE OF HEAVY SHOWERS WILL AFFECT NEW CASTLE...NORTH CENTRAL
KENT...SOUTHEASTERN CECIL...CAMDEN...SOUTHEASTERN MERCER...
NORTHWESTERN CUMBERLAND...SALEM...GLOUCESTER...NORTHERN
BURLINGTON... SOUTHWESTERN MONMOUTH...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN BUCKS...PHILADELPHIA AND SOUTHEASTERN
DELAWARE COUNTIES...
At 631 AM EST, radar indicated heavy showers were located along a
line extending from near Willow Grove to Yeadon to Delaware Memorial
Bridge to near Brantwood. Movement was east at 40 mph.
Wind gusts of 40 to 50 mph will occur along portions of this line of
showers.
Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Vineland, Millville,
Bridgeton, Middletown, Gloucester City, Cherry Hill, Bensalem,
Evesham, Mount Laurel, Chester, Willingboro, Deptford, Voorhees,
Medford, West Deptford and Glassboro.
This includes the following highways...
Atlantic City Expressway between mile markers 31 and 44.
Interstate 195 in New Jersey between mile markers 0 and 14.
Interstate 295 in New Jersey between mile markers 0 and 62.
Interstate 95 in Pennsylvania between mile markers 0 and 40.
New Jersey Turnpike between exits 1 and 8.
Interstate 95 in Delaware between mile markers 21 and 23.
Interstate 476 in Pennsylvania between mile markers 0 and 2.
Pennsylvania Turnpike near exit 339, and between exits 351 and 353.
Interstate 676 in New Jersey between mile markers 0 and 4.
Interstate 676 in Pennsylvania between mile markers 0 and 1.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 76 in Pennsylvania between mile markers 336 and 351.
LAT...LON 3943 7600 3948 7599 3969 7561 3990 7536
4013 7522 4026 7444 4012 7449 4008 7455
4002 7452 3992 7456 3927 7525 3935 7576
3938 7578 3937 7585 3940 7604
TIME...MOT...LOC 1131Z 261DEG 35KT 4015 7517 3992 7528 3970 7553 3955
7584
GorseLocal storm report, Jan 12, 7:22 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 AM EST SUN JAN 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND GST 1 NE MIDVALE 39.67N 75.60W
01/12/2020 M55 MPH NEW CASTLE DE ASOS
WILMINGTON AIRPORT.
0538 AM TSTM WND GST 1 N POCONO SUMMIT 41.13N 75.38W
01/12/2020 M53 MPH MONROE PA ASOS
MOUNT POCONO AIRPORT.
&&
GORSESpecial weather statement, Jan 12, 7:28 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
728 AM EST Sun Jan 12 2020
DEZ001-002-MDZ012-NJZ016>022-027-121315-
Kent-New Castle-Kent-Northwestern
Burlington-Salem-Cumberland-Camden-Ocean-Atlantic-Gloucester-
Southeastern Burlington-
728 AM EST Sun Jan 12 2020
...A LINE OF SHOWERS WILL AFFECT SOUTHWESTERN NEW CASTLE...NORTHERN
KENT...NORTHEASTERN KENT...NORTHWESTERN ATLANTIC...CUMBERLAND...
SALEM...CENTRAL OCEAN...SOUTHERN CAMDEN...SOUTHEASTERN GLOUCESTER AND
SOUTHERN BURLINGTON COUNTIES...
At 727 AM EST, radar indicated showers were located along a line
extending from near Tabernacle to near Elmer to near Delaney Corner.
Movement was east at 50 mph.
Wind gusts up to 50 mph are possible with these showers.
Locations impacted include...
Vineland, Millville, Bridgeton, Middletown, Cumberland, Glassboro,
Lindenwold, Hammonton, Beachwood, Smyrna, Pitman, Berlin, Tabernacle,
Shamong, Salem, Buena, Egg Harbor City, Laurel Lake, Woodstown and
Alloway.
This includes the following highways...
Atlantic City Expressway between mile markers 17 and 44.
Garden State Parkway between mile markers 61 and 65, and between
mile markers 67 and 79.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3967 7430 3962 7452 3922 7507 3927 7603
3938 7582 3938 7577 3941 7577 3961 7539
3980 7508 3994 7414
TIME...MOT...LOC 1227Z 258DEG 41KT 3981 7467 3959 7527 3934 7574
StaarmannSpecial weather statement, Jan 12, 8:14 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
814 AM EST Sun Jan 12 2020
NJZ020>022-025>027-121400-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
814 AM EST Sun Jan 12 2020
...A LINE OF SHOWERS WILL AFFECT ATLANTIC...NORTHERN CUMBERLAND...
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 814 AM EST, radar indicated showers were located along a line
extending from Bamber Lake to near Batsto to near South Vineland.
Movement was east at 60 mph.
Wind gusts up to 50 mph are possible with these showers.
Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Barnegat, Hammonton,
Beachwood, Brigantine, Absecon, Buena, Egg Harbor City, Tuckerton,
Seaside Heights, Weymouth, Estell Manor, Surf City, Port Republic,
Elwood-Magnolia, Wading River and Warren Grove.
This includes the following highways...
Atlantic City Expressway between mile markers 9 and 28.
Garden State Parkway between mile markers 38 and 80.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3999 7397 3977 7397 3943 7427 3940 7530
3948 7511 3946 7508 3950 7508 3953 7501
3951 7499 3956 7494 3959 7487 3989 7444
TIME...MOT...LOC 1314Z 252DEG 54KT 3989 7429 3962 7467 3946 7506
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 5:46 AM EST | Special Weather Statement | PHI | Morris, Sussex, Warren | 44 min |
| Jan 12, 5:54 AM EST | Special Weather Statement | PHI | Hunterdon | 51 min |
| Jan 12, 6:29 AM EST | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 46 min |
| Jan 12, 6:32 AM EST | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Salem | 43 min |
| Jan 12, 6:46 AM EST | Special Marine Warning | PHI | 100 min | |
| Jan 12, 6:47 AM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 43 min |
| Jan 12, 7:28 AM EST | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Ocean, Salem | 47 min |
| Jan 12, 11:57 AM EST | Small Craft Advisory | PHI | 15 hr | |
| Jan 12, 1:44 AM EST | Special Weather Statement | PHI | Montgomery | 46 min |
| Jan 12, 4:38 AM EST | Special Weather Statement | PHI | Berks, Carbon | 37 min |
| Jan 12, 5:12 AM EST | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 48 min |
| Jan 12, 5:16 AM EST | Special Weather Statement | PHI | Berks, Chester | 44 min |
| Jan 12, 1:47 AM EST | Special Weather Statement | PHI | Kent | 43 min |
| Jan 12, 6:00 AM EST | Special Weather Statement | PHI | New Castle | 45 min |
| Jan 12, 1:20 AM EST | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's | 25 min |
Nearby
Special Weather Statements in New Jersey, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.